# SDR CALA2015102600866

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 80,002 hours, 19,770 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY SYS LOSS.  R & R FLUID QTY TRANSMITTER FOR LT HYD SYS.  OPERATIONS CHECKED GOOD IAW AMM 29-33-01.
